دانلود مقاله ISI انگلیسی شماره 17995
عنوان فارسی مقاله

سود سهام بهینه در مدل دوگانه تحت هزینه های معاملاتی

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
17995 2014 11 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Optimal dividends in the dual model under transaction costs
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Insurance: Mathematics and Economics, Volume 54, January 2014, Pages 133–143

کلمات کلیدی
مدل دوگانه - سود سهام - کنترل تکانه - مقیاس توابع
پیش نمایش مقاله
پیش نمایش مقاله سود سهام بهینه در مدل دوگانه تحت هزینه های معاملاتی

چکیده انگلیسی

We analyze the optimal dividend payment problem in the dual model under constant transaction costs. We show, for a general spectrally positive Lévy process, an optimal strategy is given by a (c1,c2)(c1,c2)-policy that brings the surplus process down to c1c1 whenever it reaches or exceeds c2c2 for some 0≤c1<c20≤c1<c2. The value function is succinctly expressed in terms of the scale function. A series of numerical examples are provided to confirm the analytical results and to demonstrate the convergence to the no-transaction cost case, which was recently solved by Bayraktar et al. (2013).

مقدمه انگلیسی

We solve the optimal dividend problem under fixed transaction costs in the so-called dual model, in which the surplus of a company is driven by a Lévy process with positive jumps (spectrally positive Lévy process). This is an appropriate model for a company driven by inventions or discoveries. The case without transaction costs has recently been well-studied; see Avanzi et al. (2007), Bayraktar and Egami (2008), Avanzi and Gerber (2008), and Avanzi et al. (2011). In particular, in Bayraktar et al. (2013), we show the optimality of a barrier strategy (reflected Lévy process) for a general spectrally positive Lévy process of bounded or unbounded variation.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.